American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Bálint Farkas, Viktor Harangi, Tamás Keleti and Szilárd György Révész. Invariant decomposition of functions with respect to commuting invertible transformations. Proc. Amer. Math. Soc. 136 (2008) 1325-1336. MR 2367106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John A. Baker. A general functional equation and its stability. Proc. Amer. Math. Soc. 133 (2005) 1657-1664. MR 2120259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chun-Gil Park. On an approximate automorphism on a $C^{*}$-algebra. Proc. Amer. Math. Soc. 132 (2004) 1739-1745. MR 2051135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Janusz Brzdek. On orthogonally exponential and orthogonally additive mappings. Proc. Amer. Math. Soc. 125 (1997) 2127-2132. MR 1376751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pavlos Sinopoulos. Wilson's functional equation for vector and matrix functions. Proc. Amer. Math. Soc. 125 (1997) 1089-1094. MR 1363186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Janusz Walorski. Convex solutions of the Schröder equation in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 153-158. MR 1353404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. K. Chung, B. R. Ebanks, C. T. Ng and P. K. Sahoo. On a quadratic-trigonometric functional equation and some applications . Trans. Amer. Math. Soc. 347 (1995) 1131-1161. MR 1290715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. L. Koh. On Hossz\'u's functional equation in distributions . Proc. Amer. Math. Soc. 120 (1994) 1123-1129. MR 1186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. Y. Deeba and E. L. Koh. d'Alembert functional equations in distributions . Proc. Amer. Math. Soc. 116 (1992) 157-164. MR 1100648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stanley Gudder. A generalization of d'Alembert's functional equation . Proc. Amer. Math. Soc. 115 (1992) 419-425. MR 1098400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John A. Baker. The stability of certain functional equations . Proc. Amer. Math. Soc. 112 (1991) 729-732. MR 1052568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark H. Ingraham. Solution of certain functional equations relative to a general linear set . Trans. Amer. Math. Soc. 28 (1926) 287-300. MR 1501345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mark H. Ingraham. Errata: ``Solution of certain functional equations relative to a general linear set'' [Trans.\ Amer.\ Math.\ Soc. {\bf 28} (1926), no. 2, 287--300; 1501345] . Trans. Amer. Math. Soc. 28 (1926) 786. MR 1500499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia